Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Having throbbing in hands, feet, ankles and arms. Taking viral and bacterial medication for meningitis. Should I worry?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6304 Questions
I have been diagnosed with meningitis (aseptic) I was on viral and bacterial medication for 21 days it ended 5 days ago. My hands, feet, ankles and arms hurt very much (throbbing when I am sitting and hurts to walk on my feet) the veins in my arms and ankles and forehead are all very blue. Is this something I should be concerned about. ( I do still have a Picc line in )
Posted Wed, 11 Dec 2013 in General Health
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: You are perfectly alright.Don't worry at all. Detailed Answer: Hello Thanks for writing to XXXXXXX You are perfectly alright.You are recovering from Aseptic meningitis,so you have these symptoms and it will subside within one to two weeks. At present you should concentrate on your diet and hydration. Take rest,nutritious diet and plenty of fluids. You should also take supplements in the form of multivitamins. You can talk to your doctor about removal of picc line. Get well soon Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor